# SDR FDEA201111224996

- Difficulty date: November 22, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,039 hours, 29,683 cycles
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 1,143 hours, 864 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE LOST OIL QTY AND PRESSURE AT FL 320.  ENGINE WINDMILLED FOR 30 MINS, OIL PRESSURE WAS ZERO.  REMOVED AND REPLACED THE ENGINE
